# SDR MASA200200011

- Difficulty date: October 3, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 3,936 hours, 3,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE. MX T/S AND FOUND CONNECTOR LOOSE. RESECURED, OPS CHECK GOOD.
